# SDR 2007UALA02179

- Difficulty date: June 23, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 37,561 hours, 5,581 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Part number: 60B924015
- Condition: Leaking
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM CENTER TANK TO RIGHT MAIN TANK.  *S/D*  AFTER EXTENSIVE TROUBLESHOOTING AND REPLACEMENT OF LEFT REFILL VALVE CONTROLLER DIDN'T SOLVE PROBLEM.  REPLACED LEFT MAIN AFT PUMP DISCHARGE CK VALVE PER MM 28-22-08.  OPS CHECK GOOD.
